# SDR UIEA2022041900320

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Part number: R0425A107
- Part serial: TAL6A072
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  LH  STOWAGE  LIFE  RAFT  P/N  RO425A-107     S/N   TAL6A072      DUE FOR SERVICE.( REMOVED AND REPLACED COCKPIT LOWER LIFE RAFT AS PER  B767-300  AMM 25-62-00. )
